I just started suboxone today. I took the first pill and I felt nothing except my legs started hurting and my stomach hurt. I didn't feel the good feeling you are supposed to feel like you do when you take pain pills. I though that when you first took this pill it was supposed to basically make you fell better and not go through withdrawls. I took a second pill and it still did nothing. How much is to much?
Hopefully Robert325 will also click and give you some advice, but, I am on suboxone and you are not supposed to get a High from the pills. It does take about 2 hours ( in my experience ) to get maximum relief from your dose. How much you should take depends on alot of things, like, how much you weigh, how much and how long you were on opiates and whatever your healthcare professional decides you should be taking. Please find a group counseling group to go to and they should be able to help you as well. My doc monitored me for 1 hour after my first and second dose, to see if my blood pressure came down and how I was feeling. There is a sheet with all of the symptoms of withdrawal on it somewhere on this forum and you list by number how each symptom feels to you and then you review it after 15, 30, 45 minutes and then 1 hour. I felt markedly better 2 hours after I took my first dose. Please don't just keep taking them to see what will happen. Give it at least 2 hours to work and use the sheet to see how much relief you are getting in each 15 minute interval and the healthcare professional will use that to help determine your SAFE and Comfortable dose. Best of luck to you. Patti
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2009 • 1 answer
Posted 24 Jun 2010 • 2 answers
Suboxone - Hello all. I'm hoping for some advice. Been on Soboxone for 10 months. About 5 months in?
Posted 3 Apr 2011 • 1 answer
Posted 11 Jan 2012 • 1 answer
Posted 22 Jan 2012 • 2 answers